# SDR 99ZZZX2316

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8329Y
- Make and model: Piper PA-30
- Aircraft serial: 301471
- System (JASC): 2720 · Rudder Control System
- Part: Hinge
- Condition: Cracked
- Location: Rudder
- Component: 2070706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH RUDDER REMOVED AND V-FIN BEING STRIPPED FOR PAINTING, THE PAINTER DISCOVERED A CRACK IN THE TOP RUDDER HINGE BOSS UNDER THE PAINT.  DURING INSPECTION OF THE V-FIN AND RUDDER, FOUND MAJOR REPAIRS HAD BEEN MADE TO BOTH.  SUBMITTER STATED IT IS POSSIBLE THE CRACK WAS OVERLOOKED, OR WAS HIDDEN BY PAINT.
